# SDR ABXR201802070003

- Difficulty date: February 7, 2018
- Submitted: February 7, 2018
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 86,935 hours, 31,883 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 141T63443
- Condition: Cracked
- Location: R1
- Part time: 86,935 hours, 31,883 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FRAME CRACKED.
